# SDR VNAA202002299999

- Difficulty date: January 19, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM IN MLG WHEEL WELL HAS CORROSION ON THE BOTTOM AND NICKS ON EDGE.REMOVED CORROSION ON KEEL BEAM ASSY IAW CRJ 700 SRM 51-21-06-001-001-A01,
